Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Errata


Journal: Bull. Amer. Math. Soc. 27 (1921), 487
DOI: https://doi.org/10.1090/S0002-9904-1921-03488-4
Original Article: Bull. Amer. Math. Soc. 26 (1920), 289-293.
Original Article: Bull. Amer. Math. Soc. 27 (1920), 10-17.
Original Article: Bull. Amer. Math. Soc. 27 (1921), 353-365.
Original Article: Bull. Amer. Math. Soc. 27 (1921), 366-373.
Original Article: Bull. Amer. Math. Soc. 27 (1921), 325-329.
Original Article: Bull. Amer. Math. Soc. 27 (1921), 383-386.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1921-03488-4